# SDR DALA2018061203949

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 76,035 hours, 57,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CRACK ON FUSELAGE SKIN STA Y 69 REF LONG 21L. CRACK ON FUSELAGE SKIN STA Y 69 REF LONG 21L WAS REPAIRED PER SRM 53-04-3 FIG 8.
